# SDR CA151124006

- Difficulty date: November 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTED A REDUCTION IN THE NR 2 HYDRAULIC FLUID QUANTITY UPON ARRIVAL, TECHS FOUND A PTU HYDRAULIC LINE CRACKED.
